# SDR ZZDA2012016

- Difficulty date: December 15, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SLIDE PIN ON L1 DOOR HAS COME LOOSE.  REMOVED AND REPLACED DOOR SLIDE REF MM 25-61.
